# SDR KBM2005F00293

- Difficulty date: September 22, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3452 · ATC Transponder System
- Part: Lamp
- Condition: Inoperative
- Location: Transponder
- Component: Transponder
- Component part number: 066106200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER, LAMPS INOPERATIVE, REMOVED AND REPLACED.  (K)
